# SDR 7GMB2014072111771

- Difficulty date: July 16, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N286HF
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501177
- Aircraft time: 1,102 hours, 812 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4504113A
- Part serial: SPE1328147
- Condition: Failed
- Location: Apu Bay
- Part time: 608 hours, 1,374 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON THE RAMP, APU SHUT DOWN UNCOMMANDED.  THE APU WAS DEFERRED IAW MEL.  TROUBLE SHOT APU FIM & REPLACED FUEL CONTROL UNIT PN 4504616B, BUT IT DIDN'T FIX THE PROBLEM.  INSPECTED APU CHIP DETECTOR & FOUND A MOUND OF METAL ON IT.  PLACED AN ORDER FOR APU UNIT & LT THE APU ON MEL.
